# SDR SWIA2020021848516

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 22L BETWEEN FS 295.00 AND FS310.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON STRINGER 22L BETWEEN FS.295.00 & FS.310.00 IAW CRJ900 SRM.  ORIGINAL THICKNESS OF ATTACHED FLANGE: .063" MAXIMUM MATERIAL REMOVED: .022" MINIMUM REMAINING THICKNESS: .041" IAW THE ALLOWABLE DAMAGE OF CRJ900 SRM & BOMBARDIER STANDARD PART, STRINGER 22L BETWEEN FS.295.00 & FS.310.00 IS OUT OF LIMITS. COMPLIED WITH BOMBARDIER REO.
